Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Headache, bump on head, weakness, shooting pains in legs, arms, blurred vision. Possible reason?

Hey, I m 15 yrs. old....I have had the same headache for 2 days now.... it s a tight, squeezing feeling. I also noticed a bump on the back of my head even though I haven t fallen or anything. Also, I had weakness in my legs and arms and the strangest sensations such as shooting pains and pins and needles. also I have been getting blurry vision . HELP. I also was taking iron supplement pills but stopped suddenly so idk maybe that could have something to do with it???Idk what it is but I don t know whether to go to a walk in clinic, make a doc. appt., or go to emerg???? and what could this be. thanks.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. The headache and bump on head with weakness and shooting pains in legs, arms and blurred vision seem to be related. The commonest cause is a concussion in the region of the head where you fell and bumped your head. I also think that medications to help with neuropathic pain should be able to help. However, I also think that a visit with a neurologist will be helpful. I think that you should also find yourself an ER and walk in so that you get immediate attention.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor